# SDR MWEA96050

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, ABOVE ROW 5 C AND D OVERHEAD BIN THERE WAS A FLASH AND SUBSEQUENT SMOKE.  REPLACED SIDEWALL LIGHT DISCONNECT DUE TO CHAFED WIRES AND LIGHT OPS CHECKED GOOD.
